# SDR 2002FA0000540

- Difficulty date: April 2, 2002
- Submitted: April 25, 2002
- Operation: General aviation
- Engine: Lyc O360A4M
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: CP48110
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A PREINSTALLATION INSPECTION ON A MFG. SPIN ON OIL FILTER THE CENTER ATTACH STUD WAS FOUND TO BE ONLY FINGER TIGHT.  THIS DEFECT COULD HAVE CAUSED LOSS OF ENGINE OIL AND POSSIBLY ENGINE FAILURE IF THE DEFECT GOES UNDETECTED.
